MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TTL1LYR 14FR10ML 100%SILI UM TRAY

Medline Industries, LP MEDLINE; TTL1LYR 14FR10ML 100%SILI UM TRAY
Catalog Number URO170814
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "med surg has reported 3 different instances where the 10ml ns syringe slip-tip has broken off into the male adapter of the balloon fill portal.All 3 times the syringe came from a foley catheter tray.".
 
Additional Manufacturer Narrative
The customer reported 3 different instances where the 10ml ns syringe slip-tip broke off into the male adapter of the balloon fill portal, and all 3 times the syringe came from a foley catheter tray.Medline quality did not receive a sample nor the lot information of the reported product; medline quality received a sample photograph, and visual assessment of the photo provided shows a 14 fr foley catheter in its packaging wrap, a 10ml syringe filled with sterile water missing its syringe tip, with the syringe tip appearing to be lodged in the balloon inflation port of the 14 fr foley catheter.The reported problem was confirmed based on the photo provided.This is a known issue identified in medline¿s quality management system, and based on the description of the issue, the root cause is identified as physical weakness at the site of the syringe tip and barrel; medline quality will continue to monitor for the issue through weekly complaint meetings and monthly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TTL1LYR 14FR10ML 100%SILI UM TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50668678
Report Number1417592-2026-33634
Device Sequence Number18448768
Product Code OHR
UDI-Device Identifier40888277866646
UDI-Public40888277866646
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170814
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown